MathSciNet Relay Station
MathSciNet bibliographic data
MR2100713 (2005m:37096) 37E30 (37C25 55M20)
Bonino, Marc A Brouwer-like theorem for orientation reversing homeomorphisms of the sphere. Fund. Math. 182 (2004), no. 1, 1–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement